m+Medelevator.RU
← Поиск публикаций
Gan to kagaku ryoho. Cancer & chemotherapy · 2008

Pulmonary toxicity associated with vinorelbine-based chemotherapy in breast cancer.

Клинический случайСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Yanagitani Noriko, Shimizu Yasuo, Kaira Kyoichi, Tatsuno Sayaka, Sunaga Noriaki, Ishizuka Tamotsu, Mori Masatomo

Аннотация

A 41-year-old woman had undergone a left mastectomy breast cancer three years prior to presentation. No for at six months she had recurrence, this time in the right breast and skin. Despite first-and second-line chemotherapy, the mass showed progression of the disease. Thereafter, a weekly treatment of vinorelbine and trastuzumab was started, but one month later, she developed a slight fever and dry cough. A chest CT scan revealed an infiltration shadow showing non-specific interstitial pattern in the right lung. A bronchoscopic examination showed lymphocyte dominance in bronchial lavage fluid, and lymphocyte infiltration into the interstium with fibrosis in the tissue specimens was found by transbronchial lung biopsy. After discontinuing the above vinorelbine therapy, the patient's condition improved. We therefore diagnosed this as a case of vinorelbine-and trastuzumab-induced interstitial pneumonia.

Предметные рубрики MeSH